# SDR UPS06647620

- Difficulty date: August 6, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217012
- Part serial: 9610164
- Condition: Inoperative
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT PRV MSG - ABORTED TAKEOFF.  REMOVED AND REPLACED LT PRV PER AMM 36-11-18-4.  SYS LEAKS CHECK & OP TESTED NORMAL PER AMM 36-11-18-5.  M330740 CLEARED, PLACARD REMOVED.
